# SDR CA100702001

- Difficulty date: June 17, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

POWER ROLLBACK DURING TAKEOFF, THE PILOT REPORTED A LOSS OF TEMPERATURE AND RPM INDICATIONS.  ALSO HEARD THE ENGINE LOSING POWER AND RECOVERING BY ITSELF. THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND AN UNEVENTFUL LANDING WAS MADE. THE EVENT HAPPENED CLIMBING THROUGH FL180 INTO CLOUDS. THE ENGINE POWER ROLLED BACK TO APPROX 30 PERCENT N1 BEFORE RECOVERING.  TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
